按条件检索“555”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CNKI × 数据来源: SCOPUS × 数据来源: CSSCI × 出版年: 2016 × 机构: 数学学院 × 机构: 经济学院 × 机构: 经济研究院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. UniBic: Sequential row-based biclustering algorithm for analysis of gene expression data SCOPUS SCIE

作者:Wang, Zhenjia; Li, Guojun; Robinson, Robert W.; Huang, Xiuzhen

作者机构:[Wang, Zhenjia; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Robinson, Robert W.] Univ Georgia, Dept Comp Sci, Athens, GA 30602 USA.; [Li, Guojun; Huang, Xiuzhen] Arkansas State Univ, Dept Comp Sci, Jonesboro, AR 72467 USA.

来源:SCIENTIFIC REPORTS,2016,Vol.6

WOS被引数:2

资源类型:期刊论文

WOS:000372532600002

2. 3D-PAF Curve: A Novel Graphical Representation of Protein Sequences for Similarity Analysis SCOPUS SCIE

作者:Mu, Zengchao; Li, Guojun; Wu, Haiyan; Qi, Xingqin

作者机构:[Mu, Zengchao; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Mu, Zengchao; Wu, Haiyan; Qi, Xingqin] Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY,2016,Vol.75,Issue.2,447-462

WOS被引数:1

资源类型:期刊论文

WOS:000374814100017

3. Essential spectrum of singular discrete linear Hamiltonian systems SCOPUS SCIE

作者:Sun, Huaqing; Kong, Qingkai; Shi, Yuming

作者机构:[Sun, Huaqing; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Huaqing] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.; [Kong, Qingkai] Univ Illinois, Dept Math Sci, De Kalb, IL 60115 USA.

来源:MATHEMATISCHE NACHRICHTEN,2016,Vol.289,Issue.2-3,343-359

WOS被引数:2

资源类型:期刊论文

WOS:000369957600014

4. A NOTE ON NON-ORDINARY PRIMES SCOPUS SCIE

作者:Jin, Seokho; Ma, Wenjun; Ono, Ken

作者机构:[Jin, Seokho] Korea Inst Adv Study, Sch Math, Hoegiro 85, Seoul 130722, South Korea.; [Ma, Wenjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ono, Ken] Emory Univ, Dept Math, Atlanta, GA 30322 USA.

来源:PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY,2016,Vol.144,Issue.11,4591-4597

资源类型:期刊论文

WOS:000384000300004

5. Riemann hypothesis for period polynomials of modular forms SCOPUS SCIE

作者:Jin, Seokho; Ma, Wenjun; Ono, Ken; Soundararajan, Kannan

作者机构:[Jin, Seokho] Korea Inst Adv Study, Sch Math, Seoul 130722, South Korea.; [Ma, Wenjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ono, Ken] Emory Univ, Dept Math & Comp Sci, Atlanta, GA 30322 USA.; [Soundararajan, Kannan] Stanford Univ, Dept Math, Stanford, CA 94305 USA.

来源:PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA,2016,Vol.113,Issue.10,2603-2608

WOS被引数:4

资源类型:期刊论文

WOS:000372013300027

6. Regular approximations of isolated eigenvalues of singular second-order symmetric linear difference equations SCOPUS SCIE

作者:Liu, Yan; Shi, Yuming

作者机构:[Liu, Yan; Shi, Yuming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2016

WOS被引数:3

资源类型:期刊论文

WOS:000391458300001

7. Tricyclic Graphs with Minimum Values of PI Index SCOPUS SCIE

作者:Ma, Gang; Bian, Qiuju; Ji, Shengjin; Li, Xia

作者机构:[Ma, Gang; Bian, Qiuju; Ji, Shengjin; Li, Xia] Shandong Univ Technol, Sch Sci, Zibo 255049, Shandong, Peoples R China.; [Ji, Shengjin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATCH-COMMUNICATIONS IN MATHEMATICAL AND IN COMPUTER CHEMISTRY,2016,Vol.76,Issue.1,43-60

WOS被引数:1

资源类型:期刊论文

WOS:000381321000004

8. BinPacker: Packing-Based De Novo Transcriptome Assembly from RNA-seq Data SCOPUS SCIE

作者:Liu, Juntao; Li, Guojun; Chang, Zheng; Yu, Ting; Liu, Bingqiang; McMullen, Rick; Chen, Pengyin; Huang, Xiuzhen

作者机构:[Liu, Juntao; Li, Guojun; Chang, Zheng; Yu, Ting; Liu, Bingqiang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [McMullen, Rick] Univ Arkansas, Ctr High Performance Comp, Fayetteville, AR 72701 USA.; [Chen, Pengyin] Univ Arkansas, Crop Soil & Environm Sci, Fayetteville, AR 72701 USA.; [Huang, Xiuzhen] Arkansas State Univ, Dept Comp Sci, Jonesboro, AR USA.

来源:PLOS COMPUTATIONAL BIOLOGY,2016,Vol.12,Issue.2

WOS被引数:14

资源类型:期刊论文

WOS:000376582900014

9. 存在预算约束与外部性的最优拍卖机制设计

作者:赵娅;

作者机构:[赵娅]山东大学经济研究院

来源:制度经济学研究,2016,Issue.01,39-50

资源类型:期刊论文

10. A strong law of large numbers for sub-linear expectation under a general moment condition SCOPUS SCIE

作者:Hu, Cheng

作者机构:[Hu, Cheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:STATISTICS & PROBABILITY LETTERS,2016,Vol.119,248-258

WOS被引数:2

资源类型:期刊论文

WOS:000386420800032

11. Multistep Schemes for Forward Backward Stochastic Differential Equations with Jumps EI SCOPUS SCIE

作者:Fu, Yu; Zhao, Weidong; Zhou, Tao

作者机构:[Fu, Yu; Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Fu, Yu; Zhao, Weidong] Shandong Univ, Inst Finance, Jinan 250100, Peoples R China.; [Zhou, Tao] Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, LSEC, Beijing 100190, Peoples R China.

来源:JOURNAL OF SCIENTIFIC COMPUTING,2016,Vol.69,Issue.2,651-672

WOS被引数:4

资源类型:期刊论文

WOS:000385151700009

12. Positive solutions for m-point boundary value problem SCOPUS SCIE

作者:Su, Hua; Wang, Xinjun

作者机构:[Su, Hua; Wang, Xinjun] Shandong Univ, Sch Econ, Jinan 250014, Peoples R China.; [Su, Hua] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250014, Peoples R China.

来源:JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS,2016,Vol.9,Issue.3,1193-1201

资源类型:期刊论文

WOS:000367405200045

13. Fixed points of mixed non-monotone tripled operators in ordered Banach spaces and applications SCOPUS SCIE

作者:Zhang, Xiaoyan

作者机构:[Zhang, Xiaoyan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS,2016,Vol.9,Issue.8,5306-5315

资源类型:期刊论文

WOS:000388436400016

14. A First Order Scheme for Backward Doubly Stochastic Differential Equations SCOPUS SCIE

作者:Bao, Feng; Cao, Yanzhao; Meir, Amnon; Zhao, Weidong

作者机构:[Bao, Feng; Cao, Yanzhao] Oak Ridge Natl Lab, Comp Sci & Math Div, Oak Ridge, TN 37831 USA.; [Cao, Yanzhao] Sun Yat Sen Univ, Sch Math, Auburn, AL 36849 USA.; [Cao, Yanzhao] Auburn Univ, Dept Math & Stat, Auburn, AL 36849 USA.; [Meir, Amnon] Sourthern Methodist Univ, Dept Math, Dallas, TX 75275 USA.; [Zhao, Weidong] Shangdong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:SIAM-ASA JOURNAL ON UNCERTAINTY QUANTIFICATION,2016,Vol.4,Issue.1,413-445

WOS被引数:1

资源类型:期刊论文

WOS:000407996700018

15. An iterative algorithm to solve the generalized coupled Sylvester-transpose matrix equations EI SCOPUS SCIE

作者:Song, Caiqin; Feng, Jun-e

作者机构:[Song, Caiqin] Univ Jinan, Sch Math Sci, 336 West Rd Nan Xinzhuang, Jinan 250022, Shandong, Peoples R China.; [Feng, Jun-e] Shandong Univ, Sch Math, Jinan, Peoples R China.

来源:TRANSACTIONS OF THE INSTITUTE OF MEASUREMENT AND CONTROL,2016,Vol.38,Issue.7,863-875

WOS被引数:2

资源类型:期刊论文

WOS:000380099900007

16. PPP模式下社会养老服务体系建设的创新与重构

作者:王培培;李文;

作者机构:[王培培]山东大学经济学院;[李文]山东管理学院会计学院

来源:理论月刊,2016,Issue.08,135-140

资源类型:期刊论文

17. Dynamics of a Class of Nonautonomous Lorenz-Type Systems EI SCOPUS SCIE

作者:Zhang, Xu

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2016,Vol.26,Issue.12

资源类型:期刊论文

WOS:000389653800018

18. 家庭社会资本与家庭间私人转移支付——基于政治资本视角的实证分析

作者:王永军;吴志明;

作者机构:[王永军]山东大学经济学院;[吴志明]中国国家审计署驻济南办事处

来源:新疆社会科学,Social Sciences in Xinjiang,2016,Issue.03,139-146

资源类型:期刊论文

19. Stability of essential spectra of self-adjoint subspaces under compact perturbations SCOPUS SCIE

作者:Shi, Yuming

作者机构:[Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,2016,Vol.433,Issue.2,832-851

WOS被引数:2

资源类型:期刊论文

WOS:000362048700006

20. 基于公共品资本化的地方财政激励制度研究——土地财政如何影响公共品提供

作者:宋琪;汤玉刚;

作者机构:[宋琪;汤玉刚]山东大学经济学院

来源:经济理论与经济管理,Economic Theory and Business Management,2016,Issue.01,46-58

资源类型:期刊论文

共 28 页, 555 条记录

TOP